# SDR DJFA2006241

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- Aircraft time: 269 hours, 220 cycles
- Engine: Pwa JT15D5
- Engine time: 269 hours, 219 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Lt Engine
- Part time: 269 hours, 219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE AIRCRAFT WHEN INITIATING HIGH POWER SETTINGS.  THE BURNING WOOD SMELL WOULD DISSIPATE AFTER APPROXIMATELY 30 SECONDS.  MAINTENANCE FOUND THE NR 4 BEARING HOUSING ON THE LEFT ENGINE LEAKING WHICH WAS CAUSING THE BURNING SMELL AT HIGH POWER SETTINGS.  THE NR 4 BEARING HOUSING WAS REPAIRED, THE LEFT OIL PUMP WAS REPLACED AND THE WATER SEPARATOR SOCK WAS CLEANED.  NO BURNING SMELLS WERE NOTED WHEN THE ENVIRONMENTAL AND ENGINE SYSTEMS WERE CHECKED WHILE THE AIRCRAFT WAS RUN AT HIGH POWER SETTINGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
